# SDR DALA2016022201300

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION 2 DISCREPANT AREAS, DOUBLER REPAIRS WERE FOUND ON FUSELAGE SKIN AT BS 1271, BETWEEN LONGERON 1 AND 2 RT, ID TAG: "P" 6-25-12 ER/A 504801-14AD AND BS 1193, BETWEEN LONGERON 1 AND 3 LT.
